MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG LUMINOS AGILE MAX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG LUMINOS AGILE MAX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10762472
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3, h6: initial corrective actions/preventive actions implemented by the manufacturer: the system was taken out of use as instructed by customer service advisory notification (csan) xp017/24/s which began distribution to affected customers on 07/02/2024.Siemens initiated recall res# 94948, which was submitted to the fda on 07/05/2024 for missing or loose mounting screws in the support arm of select system ceiling displays or wall displays.Manufacturers preliminary analysis: manufacturer's preliminary results and conclusion: the root cause for the issue has not yet been determined.The investigation is ongoing.The root cause will be communicated via res# 94948.Corrective and or preventative actions via resolution updates xp018/24/s and xp019/24/s will be implemented.These updates are anticipated to be released in september 2024.No supplemental report for this complaint will be submitted to the fda.
 
Event or Problem Description
Siemens healthineers was notified of an issue with the luminos agile max system.The siemens customer service engineer was on-site and identified that the allen (mounting) screw in the tube attachment of display ceiling suspension was missing.The monitor support arm remained attached to the ceiling and no injury occurred in this case.It is assumed that in a worst-case scenario, if the support arm had been used further without noticing the issue, it might have led to a serious injury by large parts falling down and hitting a person.

Brand Name
LUMINOS AGILE MAX
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
or rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
or rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd., mc 65-1a
malvern, PA 19355
4843234198
MDR Report Key19804066
Report Number3004977335-2024-00080
Device Sequence Number7387038
Product Code OWB
UDI-Device Identifier04056869009162
UDI-Public(01)04056869009162
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K173639
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number10762472
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2024
Initial Report FDA Received Date07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown